Capozziello, Salvatore (2006) Conformal aspects of Palatini approach in extended theories of gravity. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Conformal aspects of Palatini approach in extended theories of gravity
Creators:
CreatorsEmail
Capozziello, SalvatoreUNSPECIFIED
Autor/s: G. Allemandi, M. Capone, S. Capozziello, M. Francaviglia
Date: 2006
Number of Pages: 27
Department: Scienze fisiche
Journal or Publication Title: GENERAL RELATIVITY AND GRAVITATION
Date: 2006
Volume: 38
Page Range: pp. 33-60
Number of Pages: 27
Date Deposited: 20 Oct 2010 08:00
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/6360

Actions (login required)

View Item View Item